×

zbMATH — the first resource for mathematics

Primary ideals and valuation ideals. (English) Zbl 0133.29203

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Robert W. Gilmer Jr., Integral domains which are almost Dedekind, Proc. Amer. Math. Soc. 15 (1964), 813 – 818. · Zbl 0142.00703
[2] Robert W. Gilmer Jr., The cancellation law for ideals in a commutative ring, Canad. J. Math. 17 (1965), 281 – 287. · Zbl 0142.00704
[3] Robert Gilmer and Jack Ohm, Integral domains with quotient overrings, Math. Ann. 153 (1964), 97 – 103. · Zbl 0128.26004
[4] Wolfgang Krull, Beiträge zur Arithmetik kommutativer Integritätsbereiche, Math. Z. 41 (1936), no. 1, 545 – 577 (German). · JFM 62.1105.01
[5] -, Idealtheorie, Chelsea, New York, 1948.
[6] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. · Zbl 0123.03402
[7] Oscar Zariski and Pierre Samuel, Commutative algebra, Volume I, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1958. With the cooperation of I. S. Cohen. · Zbl 0081.26501
[8] -, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1961.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.